# SDR HEEA967312

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 10543079
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD IS CORRODED.   (CORROSION FOUND UNDERNEATH BLACK HEAT SHRINK. REPLACED WITH SERVICEABLE CONTROL TUBE.
